# SDR SWAA2020113026942

- Difficulty date: October 29, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N7813P
- Make and model: Boeing 737-7K9
- Aircraft serial: 30041
- Aircraft time: 57,662 hours, 30,458 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 143A101015
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER CLIP AT FWD CARGO BAY BS 500A LBL 6 WL 152.  REMOVED & REPLACED NEW STRINGER CLIP P/N 143A1010-15 AT FWD CARGO BAY BS 500A LBL 6 WL 152, IAW DWG 143A1222 & SRM 51-40-02-0G-0.
